Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/22766
Title: Bayesian approaches to meta-analysis of ROC curves
Authors: Hellmich, M
Abrams, KR
Sutton, AJ
First Published: 1-Jul-1999
Publisher: HANLEY & BELFUS INC
Citation: MEDICAL DECISION MAKING, 1999, 19 (3), pp. 252-264
DOI Link: 10.1177/0272989X9901900304
ISSN: 0272-989X
Links: http://hdl.handle.net/2381/22766
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Health Sciences

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.